# SDR C2XA01IA248

- Difficulty date: May 17, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Part number: 12018198017
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3443, THE CREW REPORTED A FUEL SMELL FROM THE APU BLEED.  MAINTENANCE INSPECTED THE APU AND TIGHTENED THE B-NUT ATTACHING THE APU FUEL LINE TO THE APU, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
